# SDR QXEA2015060700305

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 33,450 hours, 35,030 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 468305
- Part serial: MAL0059
- Condition: Malfunctioned
- Location: Mlg
- Part time: 11,985 hours, 12,753 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION AND DURING GEAR EXTENSION, RT MAIN GEAR DOORS REMAINED OPEN APPROXIMATELY 4 SECONDS AFTER NOSE AND LT MAIN GEAR DOORS WERE CLOSED. FERRIED FOR REPAIRS.  REPLACED NR 2 MLG DOOR ACTUATOR.  OPS CHECK GOOD.  DOOR OPERATES AT NORMAL SPEED.  RETURNED TO SERVICE.
